UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stability of time delay systems based on intermediate polynomial-based weighted functions Journal article
Applied Mathematics Letters, 2021,Volume: 116
Authors:  Ge,Xiao;  Shi,Chenyang;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Exponential stability  Linear matrix inequality  Lyapunov functional  Time-varying delay  
Exponential synchronization of coupled inertial neural networks with mixed delays via weighted integral inequalities Journal article
International Journal of Robust and Nonlinear Control, 2020,Volume: 30,Issue: 17,Page: 7341-7354
Authors:  Vong,Seakweng;  Shi,Chenyang;  Yao,Zhongsheng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
exponential synchronization  inertial delayed neural networks  linear matrix inequality  quantized pinning control  
Finite-time stability for discrete-time systems with time-varying delay and nonlinear perturbations by weighted inequalities Journal article
Journal of the Franklin Institute, 2020,Volume: 357,Issue: 1,Page: 294-313
Authors:  Shi,Chenyang;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
A study on a second order finite difference scheme for fractional advection–diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2019,Volume: 35,Issue: 2,Page: 493-508
Authors:  Vong,Seakweng;  Shi,Chenyang;  Lyu,Pin
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
finite difference method  fractional advection–diffusion equations  second order scheme  
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities